# SDR 0102762710

- Difficulty date: July 9, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- Aircraft time: 41,850 hours, 23,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CORROSION ON UPPER CHORD OF FLOORBEAM.  REPAIRED PER EA 27-184389.
